# SDR MASA98174

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE85
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND THE FLIGHT ATTENDANTS EMERGENCY LIGHT SWITCH 'ON' LIGHT DID NOT ILLUMINATE.  MAINTENANCE FOUND THAT THE LIGHT BULB WAS LOOSE IN THE SWITCH.  THE RESECURED THE LIGHT BULB, OPS CHECKED GOOD.  (M)
